# SDR USAA061430

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Aircraft time: 54,126 hours, 54,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 FRAME AT LOWER DOOR STOP MOUNT BOLT HOLE NEAR S-24R CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND REPAIR ANGLES IAW EA 98328, DEFECT SIZE: .125 INCH.
